Stability radii of positive linear systems under affine parameter perturbations in infinite dimensional spaces

Bui The Anh, Nguyen Khoa Son

Research output: Contribution to journalArticlepeer-review

10 Citations (Scopus)

Abstract

In this paper we study the stability radii of positive linear discrete system under arbitrary affine parameter perturbations in infinite dimensional spaces. It is shown that complex, real, and positive stability radii of positive systems coincide. More importantly, estimates and computable formulas of these stability radii are also derived. The results are then illustrated by a simple example. The obtained results are extensions of the recent results in [3].

Original languageEnglish
Pages (from-to)677-690
Number of pages14
JournalPositivity
Volume12
Issue number4
DOIs
Publication statusPublished - Nov 2008
Externally publishedYes

Keywords

  • Affine parameter perturbations
  • Positive difference equations
  • Stability radius

Fingerprint Dive into the research topics of 'Stability radii of positive linear systems under affine parameter perturbations in infinite dimensional spaces'. Together they form a unique fingerprint.

Cite this